# SDR 2002UALA00456

- Difficulty date: March 15, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 38,084 hours, 14,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 695 RIGHT HAND INBOARD CABIN SEAT TRACK CORRODED AT SPLICE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED TRACK.
